Non-Hermitian extensions of Wishart random matrix ensembles

Akemann G (2011)
Acta Physica Polonica B 42(5): 901.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We briefly review the solution of three ensembles of non-Hermitian randommatrices generalizing the Wishart-Laguerre (also called chiral) ensembles.These generalizations are realized as Gaussian two-matrix models, where thecomplex eigenvalues of the product of the two independent rectangular matricesare sought, with the matrix elements of both matrices being either real,complex or quaternion real. We also present the more general case depending ona non-Hermiticity parameter, that allows us to interpolate between thecorresponding three Hermitian Wishart ensembles with real eigenvalues and themaximally non-Hermitian case. All three symmetry classes are explicitly solvedfor finite matrix size NxM for all complex eigenvalue correlations functions(and real or mixed correlations for real matrix elements). These are given interms of the corresponding kernels built from orthogonal or skew-orthogonalLaguerre polynomials in the complex plane. We then present the correspondingthree Bessel kernels in the complex plane in the microscopic large-N scalinglimit at the origin, both at weak and strong non-Hermiticity with M-N greateror equal to 0 fixed.
Erscheinungsjahr
Zeitschriftentitel
Acta Physica Polonica B
Band
42
Zeitschriftennummer
5
Seite
901
ISSN
eISSN
PUB-ID

Zitieren

Akemann G. Non-Hermitian extensions of Wishart random matrix ensembles. Acta Physica Polonica B. 2011;42(5):901.
Akemann, G. (2011). Non-Hermitian extensions of Wishart random matrix ensembles. Acta Physica Polonica B, 42(5), 901. doi:10.5506/APhysPolB.42.901
Akemann, G. (2011). Non-Hermitian extensions of Wishart random matrix ensembles. Acta Physica Polonica B 42, 901.
Akemann, G., 2011. Non-Hermitian extensions of Wishart random matrix ensembles. Acta Physica Polonica B, 42(5), p 901.
G. Akemann, “Non-Hermitian extensions of Wishart random matrix ensembles”, Acta Physica Polonica B, vol. 42, 2011, pp. 901.
Akemann, G.: Non-Hermitian extensions of Wishart random matrix ensembles. Acta Physica Polonica B. 42, 901 (2011).
Akemann, Gernot. “Non-Hermitian extensions of Wishart random matrix ensembles”. Acta Physica Polonica B 42.5 (2011): 901.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1104.5203

Suchen in

Google Scholar